# SDR DHL2001801521

- Difficulty date: October 2, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPT-FLOOR SUPPORT ANGLE BROKEN STA 1740.000 RBL 20.  REMOVED BROKEN FLOOR SUPPORT SECTION PER SRM 53-2-0.  FABRICATED REINFORCING ANGLE PER SRM 53-2-0. INSTALLED ANGLE PER SRM 53-2-0 FIG 18.
